# SDR ABXA9900399

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 59113581
- Condition: Corroded
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING UPPER SPAR CAP SPLICE CORRODED LEVEL 2 CORROSION.  REPLACED T-ANGLE IAW DC9 SRM 51-10-4 AND DACO DWG NR 9910010.
